# SDR HEEA065192

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70079H000Y150
- Condition: Collapsed
- Location: Hyd System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOSE ASSY COLLAPSED.
